About Me: Female, 31, United Kingdom, member since Jun 2010
Hi everyone. My name is Una and i'm from the UK.
I have an 8 month daughter. Was diagonised with trigemional neuralgia in April 2010 and my life has changed completely. L
[More]ooking for some support and advice on this condition.
"Hi. I'm sorry to hear that you're suffering from this horrible condition.
I have just been diagonised with TN a year ago after having a root canal. Still waiting to see a neurologist. I do believe there is hope tho. Hope is all u I have..."
"Thank you for your replie.
I was on Lyrica but only 300mg and then my doctor put me on tegretol. Had an allregic reaction to this so she's trying me on gabeplin (sp?). Steadly going uo to 1800mg but don't see a big difference so far. Wa..."
Thanks. I feel ok myself. I am currently trying to determine if what I have is Trigeminal Neuralgia or not. I'm also dealing with other health issues and that's why I am not quick to respond to people on here. I appreciate any support, as I am sure you do. I just take things one day at a time. That's all any of us can do. Take care.
Tbh, it was a waste of time. He's reduced the carbamazepine to just 100mg a day to see if that helps with the side effects but I dont see any point in taking it at all because it doesnt get rid of the pain, just makes me drowsy. He doesnt know what could be causing the other symptoms ive been getting but said to reduce the meds to see if thats what is causing all these symptoms.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.